# SDR DALA2024020701626

- Difficulty date: February 6, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 5 Slat Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 CRACK CLOSING PLATE SLAT TRACK 5 AND SLAT TRACK 11 ON RH WING. CORRECTIVE ACTION: REPLACED CLOSING PLATE SLAT TRACK 5 AND SLAT TRACK 11 ON RH WING AS PER A320 FAM AMM 27-84-69-000-001-A AND AMM 27-84-69-400-001-A. (0189809)
